# SDR USAASB00245

- Difficulty date: September 5, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE MID CABIN EMERGENCY LIGHTS AT THE OVERHEAD BIN DOORS WEAK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
